# SDR C2XA05SD020

- Difficulty date: May 13, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 4,083 hours, 2,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 2124 - LEFT EMERGENCY EXIT DOOR LIGHT INOP.  PERFORMED OPS CHECK OF EMERGENCY LIGHTS AND LEFT EXIT DOOR LIGHT OPS CHECK GOOD.  NO DISCREPANCY FOUND.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
